# SDR WX0A2017013073220

- Difficulty date: January 16, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 48,206 hours, 40,761 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED.  GEAR DOOR LIGHT ILLUMINATED.  R&R SHIMS & MOUNTING HARDWARE AT LT GEAR DOOR OPEN PROXIMITY SENSOR AS WELL AS LT MAIN LANDING GEAR DOOR PROXIMITY SENSOR.
